Social Welfare Functions When Preferences are Convex and Continuous: Impossibility Results
No abstract is available for this item.
|Date of creation:||Jun 1976|
|Date of revision:|
|Contact details of provider:|| Postal: |
Web page: http://www.kellogg.northwestern.edu/research/math/
More information through EDIRC
|Order Information:|| Email: |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kramer, Gerald H, 1973. "On a Class of Equilibrium Conditions for Majority Rule," Econometrica, Econometric Society, vol. 41(2), pages 285-97, March.
- Kalai, Ehud & Muller, Eitan, 1977.
"Characterization of domains admitting nondictatorial social welfare functions and nonmanipulable voting procedures,"
Journal of Economic Theory,
Elsevier, vol. 16(2), pages 457-469, December.
- Ehud Kalai & Eitan Muller, 1977. "Characterization of Domains Admitting Nondictatorial Social Welfare Functions and Nonmanipulable Voting Procedures," Discussion Papers 234, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Campbell, Donald E., 1976. "Democratic preference functions," Journal of Economic Theory, Elsevier, vol. 12(2), pages 259-272, April.
When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:236. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker)
If references are entirely missing, you can add them using this form.